Open Journal of Antennas and Propagation

Open Journal of Antennas and Propagation

ISSN Print: 2329-8421
ISSN Online: 2329-8413
www.scirp.org/journal/ojapr
E-mail: ojapr@scirp.org
"Improvement in Reflectarray Antenna Bandwidth with Changing the Geometrical Shape"
written by Alireza Bayat, Vahid Soufi Niyaraki,
published by Open Journal of Antennas and Propagation, Vol.2 No.2, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top